# SDR 98ZZZX2092

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66SK
- Make and model: Amtr KISTR1
- Aircraft serial: 021
- Engine: Lyc O235*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES INTO LOCAL FLIGHT, ENGINE FAILED.  PILOT MADE A FORCED LANDING IN A PLOWED FARM FIELD.  NO VISIBLE DAMAGE INCURRED TO AIRPLANE.  ON TEARDOWN, DEEP SCORING WAS FOUND IN THE OIL PUMP GEAR HOUSING.  ALUMINUM AND PISTON RING PIECES WERE FOUND IN THE SUMP.  A 2 INCH CRACK WAS FOUND IN CASE HALF.  NR 4 PISTON DISINTEGRATED FROM CYLINDER.  THREE LIFTERS HAD MISSING PIECES.  THE CAMSHAFT HAD IMPACT DAMAGE ON ALL LOBES.  ALL RODS HAVE IMPACT DAMAGE.  NR 4 CYLINDER IS UNSERVICEABLE.
